# SDR GLBA20061089

- Difficulty date: April 22, 2008
- Submitted: May 2, 2008
- Operation: Air carrier
- Aircraft: N255GL
- Make and model: Beech 1900D
- Aircraft serial: UE255
- Aircraft time: 23,809 hours, 28,110 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 228
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELLY SKIN CORRODED AT FS 228.25 STRINGERS 15L AND 16L. MAINTENANCE REPAIRED BELLY SKIN AT F.S. 228.25 I.A.W. BEECH 1900D SRM 51-70. REPAIR APPROXIMATELY 7.5" BY 9.5. RII INSPECTION COMPLIED WITH PER TASKCARD 8.2.1.
